Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 6, 2016Carroll County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 6, 2016, 5:15 PM EDT for Carroll County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2016, 5:15 PM EDT (21:15 UTC)
Expired
Jul 6, 2016, 6:00 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA

County Carroll County, GA

The radar

The Atlanta radar (KFFC), 49 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1847 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

195 
WWUS82 KFFC 062115
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT WED JUL 6 2016
 
GAZ042-052-053-062200-
HEARD GA-COWETA GA-CARROLL GA-
515 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HEARD...NORTHWESTERN
COWETA AND SOUTHERN CARROLL COUNTIES UNTIL 600 PM EDT...

AT 514 PM EDT...A STRONG THUNDERSTORM WAS NEAR WOODLAND...OR
NORTHEAST OF WEDOWEE...MOVING EAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
           USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARROLLTON...BOWDON...WHITESBURG...EPHESUS...CENTRALHATCHEE...
ROOPVILLE...LOWELL...TYUS...PLANT WANSLEY...ROOSTERVILLE...HANDY...
BYERS CROSSROADS...CLEM...PLANT YATES...SEATON LAKE AND BLACKJACK
MOUNTAIN.

LAT...LON 3365 8503 3354 8485 3335 8490 3336 8528
      3354 8531
TIME...MOT...LOC 2114Z 256DEG 24KT 3344 8537 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:35 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 6, 3:35 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
335 PM EDT WED JUL 6 2016

.UPDATE...
Updated to extend the Severe Thunderstorm Watch into the far
southeast CWFA.

&&

.PREV DISCUSSION... /Issued 304 PM EDT WED JUL 6 2016/

SHORT TERM /Tonight through Thursday Night/...
Solid line of strong to severe thunderstorms has evolved out of the
convection associated with the short wave lifting out of Alabama.
This should progress east across the southern half of the forecast
area through the remainder of the afternoon with most if not all
activity south and east of the area by this evening. Will still see
some residual instability across the area and there is some
potential for redevelopment across the north later tonight along if
we see any significant outflow pushing southeast out of the
thunderstorm complex in the Mid-South/Ohio Valley region this
afternoon. Upper-level flow turns somewhat northwesterly in nature
Thursday...but best energy running through this flow remains mostly
north and east of the state. Without the cool mid-level temperatures
and direct short wave support we saw today...Thursday severe
potential looks marginal at best.

Forecast Heat Index values are around Heat Advisory levels across
the far southeast tomorrow afternoon. Right now confidence is not
quite high enough to go with the advisory...mid-shift will need to
re-evaluate with the new model input.

20

LONG TERM /Friday through Wednesday/...

Previous Discussion...

Long Range models show good agreement with weak disturbances
exiting east Thursday night... with increased ridging and a weak
northwest flow aloft developing by Friday morning. This should
spread some drier air into the forecast area on Friday and help
hold afternoon convection down to more isolated in coverage at
best. The drier... less active pattern may be short-lived as
models agrees on a strong low pressure system pushing across the
Great Lakes region Friday night-Saturday that drags a frontal
boundary into the TN Valley region on Saturday... then possibly
into north Georgia Saturday night. It appears an active west to
northwest flow aloft could interact with the front to produce
scattered showers and thunderstorms across the forecast area over
the weekend and into the first part of next week. This daily
scattered convection is much needed with much of north Georgia in
a severe drought. Otherwise... expecting near or slightly warmer
than normal temperatures to prevail... with highs generally in the
90s and lows in the 70s... except 80s and 60s respectively in the
mountains.

39

AVIATION...
18Z Update...

VFR conditions are expected to predominate across the area through
06Z outside of convection. Areas of MVFR or lower visibilities and
ceilings are possible 06Z-14Z...however confidence not high enough
to include in any TAFs right now. Line of strong convection across
the forecast area will continue to push east impacting mainly the
southeastern half of the area through 22-24Z. Could see additional
convection pushing southeast into the northern half of the area
after 04Z...however confidence is medium at best. Winds will remain
southwest to west through the period. Winds speeds 7-12kt w/ gusts
15-20kt through 00Z...diminishing to 3-7kt after.

//ATL Confidence...18Z Update...

High concerning wind direction/speed...medium all other parameters.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  93  73  97 /  20  30  20  20
Atlanta         74  91  74  95 /  30  30  20  20
Blairsville     70  86  69  91 /  30  40  20  20
Cartersville    73  92  73  94 /  30  30  20  20
Columbus        75  94  75  96 /  20  30  20  20
Gainesville     73  90  73  94 /  30  40  20  20
Macon           74  94  74  98 /  20  30  20  20
Rome            72  92  72  96 /  30  30  20  20
Peachtree City  72  93  72  95 /  30  30  20  20
Vidalia         75  96  75  97 /  20  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 9 PM EDT this evening FOR THE
FOLLOWING ZONES: Baldwin...Bibb...Bleckley...Chattahoochee...
Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...
Hancock...Houston...Jefferson...Johnson...Jones...Laurens...
Macon...Marion...Montgomery...Muscogee...Peach...Pulaski...
Schley...Stewart...Sumter...Talbot...Taylor...Telfair...Toombs...
Treutlen...Twiggs...Warren...Washington...Webster...Wheeler...
Wilcox...Wilkinson.

&&
Hazardous weather outlook, Jul 6, 3:17 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT WED JUL 6 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
317 PM EDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS
CENTRAL GEORGIA INTO THE EVENING HOURS. STRONG STORMS ARE
LIKELY...WITH SCATTERED SEVERE THUNDERSTORMS POSSIBLE. ANY SEVERE
THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE
DAMAGING WIND GUSTS AND LARGE HAIL. IN ADDITION...STORMS WILL ALSO
BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FREQUENT
LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND
CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG DURING THE
AFTERNOON AND EVENING... WITH THE MAIN THREATS BEING GUSTY
WINDS... FREQUENT LIGHTNING AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 6, 4:20 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     2 N JEFFERSONVILLE      32.72N  83.35W
07/06/2016                   TWIGGS             GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ONTO HIGHWAY 18.

&&

EVENT NUMBER FFC1600464

RWILLIS
Special weather statement, Jul 6, 4:43 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT WED JUL 6 2016

GAZ086-062100-
EMANUEL GA-
443 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EMANUEL COUNTY UNTIL
500 PM EDT...

AT 442 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HERNDON TO NEAR GARFIELD TO NEAR NUNEZ...AND
MOVING EAST AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TWIN CITY...GARFIELD...GEORGE L SMITH STATE PARK AND CANOOCHEE.

LAT...LON 3257 8202 3255 8206 3256 8208 3253 8213
      3251 8218 3252 8231 3261 8225 3277 8222
      3281 8215 3266 8208 3261 8200
TIME...MOT...LOC 2042Z 260DEG 16KT 3274 8215 3260 8209 3254 8228
Special weather statement, Jul 6, 4:49 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT WED JUL 6 2016

GAZ019-030-062115-
POLK GA-FLOYD GA-
449 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POLK AND SOUTHERN
FLOYD COUNTIES UNTIL 515 PM EDT...

AT 449 PM EDT...A STRONG THUNDERSTORM WAS NEAR CEDARTOWN...MOVING
EAST AT 25 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AREAS AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CEDARTOWN...ROCKMART...ARAGON...CAVE SPRING...ESOM HILL...FISH
CREEK...ETNA...LINDALE...VAN WERT AND SENEY.

LAT...LON 3394 8539 3410 8542 3424 8514 3398 8504
TIME...MOT...LOC 2049Z 249DEG 20KT 3405 8531
Special weather statement, Jul 6, 4:51 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT WED JUL 6 2016

GAZ086-097-098-109>113-062130-
WHEELER GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TOOMBS GA-TREUTLEN GA-
TELFAIR GA-EMANUEL GA-
451 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...SOUTHEASTERN DODGE...
NORTHERN MONTGOMERY...SOUTHEASTERN LAURENS...NORTHWESTERN TOOMBS...
TREUTLEN...TELFAIR AND SOUTHERN EMANUEL COUNTIES UNTIL 530 PM EDT...

AT 451 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM STILLMORE TO NEAR ALAMO TO NEAR RHINE...AND MOVING
EAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCRAE...SOPERTON...ALAMO...MOUNT
VERNON...VIDALIA...HELENA...GLENWOOD... MILAN...STILLMORE...OAK
PARK...AILEY...SCOTLAND...CHAUNCEY...HIGGSTON...
TARRYTOWN...WORKMORE...BARNHILL...CHINA HILL...LANDSBURG AND LITTLE
OCMULGEE STATE PARK.

LAT...LON 3196 8319 3235 8288 3250 8219 3250 8217
      3247 8218 3243 8219 3235 8225 3235 8224
      3229 8223 3217 8256 3179 8305
TIME...MOT...LOC 2051Z 291DEG 9KT 3246 8221 3222 8280 3196 8313
Special weather statement, Jul 6, 5:12 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT WED JUL 6 2016

GAZ019-020-030-031-062200-
PAULDING GA-BARTOW GA-POLK GA-FLOYD GA-
512 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PAULDING...SOUTHWESTERN
BARTOW...POLK AND SOUTHEASTERN FLOYD COUNTIES UNTIL 600 PM EDT...

AT 511 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
ARAGON TO NEAR PLEASANT GAP...MOVING EAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
           USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CARTERSVILLE...DALLAS...CEDARTOWN...ROCKMART...EUHARLEE...ARAGON...
BRASWELL...TAYLORSVILLE...YORKVILLE...ESOM HILL...NEW HOPE...VAN
WERT...STILESBORO...SENEY...BURNT HICKORY RIDGE...FISH CREEK...CROSS
ROADS AND ANTIOCH.

LAT...LON 3407 8540 3422 8490 3408 8473 3387 8480
      3389 8504 3390 8504 3391 8505 3391 8521
      3390 8522 3391 8539
TIME...MOT...LOC 2111Z 256DEG 25KT 3405 8514 3395 8550
Special weather statement, Jul 6, 5:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT WED JUL 6 2016

GAZ042-052-053-062200-
HEARD GA-COWETA GA-CARROLL GA-
515 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HEARD...NORTHWESTERN
COWETA AND SOUTHERN CARROLL COUNTIES UNTIL 600 PM EDT...

AT 514 PM EDT...A STRONG THUNDERSTORM WAS NEAR WOODLAND...OR
NORTHEAST OF WEDOWEE...MOVING EAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
           USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARROLLTON...BOWDON...WHITESBURG...EPHESUS...CENTRALHATCHEE...
ROOPVILLE...LOWELL...TYUS...PLANT WANSLEY...ROOSTERVILLE...HANDY...
BYERS CROSSROADS...CLEM...PLANT YATES...SEATON LAKE AND BLACKJACK
MOUNTAIN.

LAT...LON 3365 8503 3354 8485 3335 8490 3336 8528
      3354 8531
TIME...MOT...LOC 2114Z 256DEG 24KT 3344 8537

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 9:09 AM EDTSpecial Weather StatementFFCMurray, Whitfield36 min
Jul 6, 11:12 AM EDTSpecial Weather StatementFFCHaralson33 min
Jul 6, 11:39 AM EDTSpecial Weather StatementFFCPaulding36 min
Jul 6, 11:51 AM EDTSpecial Weather StatementFFCCobb24 min
Jul 6, 12:11 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding49 min
Jul 6, 12:18 PM EDTSpecial Weather StatementFFCCobb27 min
Jul 6, 12:35 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett40 min
Jul 6, 12:42 PM EDTSpecial Weather StatementFFCCoweta33 min
Jul 6, 12:55 PM EDTSevere Thunderstorm WarningFFCCoweta35 min
Jul 6, 12:59 PM EDTSpecial Weather StatementFFCTroup31 min
Jul 6, 1:10 PM EDTSpecial Weather StatementFFCClayton35 min
Jul 6, 1:13 PM EDTSpecial Weather StatementFFCRockdale, Walton32 min
Jul 6, 1:17 PM EDTSpecial Weather StatementFFCBarrow28 min
Jul 6, 1:18 PM EDTSpecial Weather StatementFFCOglethorpe27 min
Jul 6, 1:30 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup30 min
Jul 6, 1:31 PM EDTSpecial Weather StatementFFCFayette, Henry, Pike, Spalding29 min
Jul 6, 1:35 PM EDTSpecial Weather StatementFFCUpson25 min
Jul 6, 1:36 PM EDTSpecial Weather StatementFFCClarke24 min
Jul 6, 1:40 PM EDTSevere Thunderstorm WarningFFCJackson, Madison50 min
Jul 6, 1:41 PM EDTSpecial Weather StatementFFCGreene34 min
Jul 6, 1:44 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor, Upson10 min
Jul 6, 1:45 PM EDTSpecial Weather StatementFFCTaylor30 min
Jul 6, 1:48 PM EDTSevere Thunderstorm WarningFFCMarion, Schley42 min
Jul 6, 1:49 PM EDTSpecial Weather StatementFFCJones26 min
Jul 6, 1:50 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oconee, Oglethorpe40 min
Jul 6, 1:52 PM EDTSpecial Weather StatementFFCMorgan, Putnam38 min
Jul 6, 2:01 PM EDTSpecial Weather StatementFFCBanks29 min
Jul 6, 2:06 PM EDTSpecial Weather StatementFFCButts, Jasper24 min
Jul 6, 2:10 PM EDTSpecial Weather StatementFFCBleckley35 min
Jul 6, 2:12 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes33 min
Jul 6, 2:18 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Taliaferro42 min
Jul 6, 2:22 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Stewart38 min
Jul 6, 2:24 PM EDTSpecial Weather StatementFFCBaldwin36 min
Jul 6, 2:25 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes50 min
Jul 6, 2:26 PM EDTSevere Thunderstorm WarningFFCMacon, Peach, Schley, Taylor49 min
Jul 6, 2:27 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Wilkinson37 min
Jul 6, 2:33 PM EDTSpecial Weather StatementFFCJones, Lamar, Monroe, Upson42 min
Jul 6, 2:38 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren, Wilkes22 min
Jul 6, 2:42 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter48 min
Jul 6, 2:52 PM EDTSpecial Weather StatementFFCTalbot23 min
Jul 6, 2:53 PM EDTSpecial Weather StatementFFCChattahoochee37 min
Jul 6, 2:56 PM EDTSpecial Weather StatementFFCGlascock, Warren34 min
Jul 6, 2:57 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion48 min
Jul 6, 3:01 PM EDTSpecial Weather StatementFFCCrawford29 min
Jul 6, 3:05 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Wilkinson40 min
Jul 6, 3:10 PM EDTSpecial Weather StatementFFCBibb50 min
Jul 6, 3:17 PM EDTSevere Thunderstorm WarningFFCMarion, Talbot, Taylor43 min
Jul 6, 3:19 PM EDTSpecial Weather StatementFFCHouston, Twiggs41 min
Jul 6, 3:23 PM EDTSpecial Weather StatementFFCCrisp37 min
Jul 6, 3:26 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington49 min
Jul 6, 3:37 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs, Wilkinson38 min
Jul 6, 3:42 PM EDTSpecial Weather StatementFFCPulaski33 min
Jul 6, 4:00 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen45 min
Jul 6, 4:07 PM EDTSpecial Weather StatementFFCLaurens38 min
Jul 6, 4:13 PM EDTSpecial Weather StatementFFCJohnson47 min
Jul 6, 4:16 PM EDTSpecial Weather StatementFFCDodge, Laurens44 min
Jul 6, 4:43 PM EDTSpecial Weather StatementFFCEmanuel17 min
Jul 6, 4:49 PM EDTSpecial Weather StatementFFCPolk26 min
Jul 6, 4:51 PM EDTSpecial Weather StatementFFCTelfair, Treutlen, Wheeler39 min
Jul 6, 5:12 PM EDTSpecial Weather StatementFFCPaulding, Polk48 min
Jul 6, 5:24 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs51 min
Jul 6, 5:28 PM EDTSpecial Weather StatementFFCGordon47 min
Jul 6, 5:50 PM EDTSpecial Weather StatementFFCGilmer, Murray40 min
Jul 6, 5:56 PM EDTSpecial Weather StatementFFCCarroll34 min
Jul 6, 5:58 PM EDTSpecial Weather StatementFFCPaulding32 min
Jul 6, 6:09 PM EDTSpecial Weather StatementFFCHaralson36 min
Jul 6, 6:13 PM EDTSpecial Weather StatementFFCDouglas47 min
Jul 6, 6:18 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson30 min
Jul 6, 6:24 PM EDTSpecial Weather StatementFFCGilmer36 min
Jul 6, 6:26 PM EDTSpecial Weather StatementFFCCobb49 min
Jul 6, 6:29 PM EDTSpecial Weather StatementFFCCarroll46 min
Jul 6, 6:44 PM EDTSpecial Weather StatementFFCCoweta, Heard46 min
Jul 6, 6:48 PM EDTSpecial Weather StatementFFCUnion27 min
Jul 6, 6:50 PM EDTSpecial Weather StatementFFCCarroll10 min
Jul 6, 6:56 PM EDTSevere Thunderstorm WarningFFCCoweta34 min
Jul 6, 7:04 PM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton41 min
Jul 6, 7:39 PM EDTSpecial Weather StatementFFCFannin66 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.